Alert archive / North Dakota / Frost Advisories in 2015
Frost Advisory 8, NWS Grand Forks, ND
NWS Grand Forks, ND issued this frost advisory at Sep 28, 2015, 2:29 PM CDT for 6 counties in Minnesota; 8 counties in North Dakota. It took effect at Sep 29, 2015, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2015, 2:29 PM CDT (19:29 UTC)
- In effect from
- Sep 29, 2015, 1:00 AM CDT
- Expired
- Sep 29, 2015, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Clay County, MN, Grant County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Griggs County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 84 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -201 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610 WWUS73 KFGF 281929 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 229 PM CDT MON SEP 28 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029- 030-054-291300- /O.NEW.KFGF.FZ.W.0004.150929T0600Z-150929T1300Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 229 PM CDT MON SEP 28 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...IN THE UPPER 20S TO AROUND 30...WITH LOCALLY COLDER READINGS IN THE MID 20S POSSIBLE. * TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300- /O.NEW.KFGF.FR.Y.0008.150929T0600Z-150929T1300Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS- RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA... ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON 229 PM CDT MON SEP 28 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...IN THE LOW TO MID 30S...WITH LOCALLY COLDER READINGS AROUND 30 POSSIBLE. * TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DK
3 follow-up statements
459 WWUS73 KFGF 290251 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 951 PM CDT MON SEP 28 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029- 030-054-291300- /O.CON.KFGF.FZ.W.0004.150929T0600Z-150929T1300Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 951 PM CDT MON SEP 28 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... * TEMPERATURES...EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 30...WITH LOCALLY COLDER READINGS IN LOW SPOTS. * TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300- /O.CON.KFGF.FR.Y.0008.150929T0600Z-150929T1300Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS- RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA... ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON 951 PM CDT MON SEP 28 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... * TEMPERATURES...EXPECTED TO FALL INTO THE LOW TO MID 30S...WITH LOCALLY COLDER READINGS IN LOW SPOTS. * TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
395 WWUS73 KFGF 290806 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 306 AM CDT TUE SEP 29 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029- 030-054-291300- /O.CON.KFGF.FZ.W.0004.000000T0000Z-150929T1300Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 306 AM CDT TUE SEP 29 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES...EXPECTED TO FALL INTO THE UPPER 20S TO AROUND 30...WITH LOCALLY COLDER READINGS IN LOW SPOTS. * TIMING...THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291300- /O.CON.KFGF.FR.Y.0008.000000T0000Z-150929T1300Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS- RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA... ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON 306 AM CDT TUE SEP 29 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES...EXPECTED TO FALL INTO THE LOW TO MID 30S...WITH LOCALLY COLDER READINGS IN LOW SPOTS. * TIMING...THROUGH EARLY TUESDAY MORNING. * IMPACTS...COVER ANY SENSITIVE VEGETATION THAT MAY BE SUSCEPTIBLE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
466 WWUS73 KFGF 291247 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 747 AM CDT TUE SEP 29 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-015-016-026-027-029- 030-054-291400- /O.EXP.KFGF.FZ.W.0004.000000T0000Z-150929T1300Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-RAMSEY-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...DEVILS LAKE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 747 AM CDT TUE SEP 29 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... ABUNDANT SUNSHINE WILL QUICKLY WARM TEMPERATURES OUT OF FREEZE WARNING THRESHOLDS. $$ MNZ003-027>032-040-NDZ014-024-028-038-039-049-052-053-291400- /O.EXP.KFGF.FR.Y.0008.000000T0000Z-150929T1300Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BENSON-EDDY-GRIGGS-BARNES-CASS- RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA... ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...NEW ROCKFORD...COOPERSTOWN... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON 747 AM CDT TUE SEP 29 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... ABUNDANT SUNSHINE WILL QUICKLY WARM TEMPERATURES OUT OF FROST ADVISORY THRESHOLDS. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at Sep 28, 12:33 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 28, 12:33 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1233 PM CDT MON SEP 28 2015 .UPDATE... ISSUED AT 1231 PM CDT MON SEP 28 2015 NO MAJOR CHANGES NEEDED FOR THIS UPDATE. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 304 AM CDT MON SEP 28 2015 ONE SHORT WAVE ENTERING NW SOUTH DAKOTA AND THIS WILL MOVE EAST PRETTY QUICKLY THIS MORNING. SOME LIGHT RAIN SHOWERS WITH IT...MOSTLY IN CNTRL SD.. BUT A FEW ARE IN SOUTH CENTRAL ND. BASED ON MOVEMENT EASTWARD AND COORD WITH OTHER OFFICES DID ADD A LOW POP FOR A FEW SHOWERS THRU MID OR LATE MORNING IN FAR SE ND AND A SMALL PART OF WCNTRL MN. OTHERWISE WATER VAPOR SHOWS NEXT SHORT WAVE TROUGH DROPPING SOUTHEAST INTO SW MANITOBA AND THIS WILL DROP SOUTHEAST TODAY. AT THE SFC EXPECT A WIND SHIFT TO THE NORTHWEST WITH ITS PASSAGE AND SOME COOLER AIR TO MOVE IN. HIGH PRESSURE WILL DROP SOUTHEAST INTO ERN ND BY 12Z TUES. DRIEST OF THE AIRMASS WILL BE OVER FAR ND INTO NRN MN WHERE PWATS DROP TO UNDER ONE QUARTER INCH AND RH LEVELS ARE QUITE LOW THROUGH THE COLUMN. THUS WOULD EXPECT BEST RADIATIONAL COOLING TO BE IN THAT AREA FROM LANGDON TO GRAND FORKS TO BEMIDJI NORTHWARD AND THIS IS WHERE WILL HAVE AREAS OF FROST AND LOWS 31-33 FOR THE MOST PART....THOUGH CERTAINLY SOME UPPER 20S PSBL IN COLDER SPOTS. COORD WITH OTHER OFFICES AND WILL HOLD OFF ON HEADLINES BUT LIKELY FROST ADVISORIES NEEDED FOR AT LEAST THIS REGION TONIGHT. SW HALF OF THE FCST AREA MORE IFFY IN TERMS OF TEMPS AND FROST POTENTIAL. SOME RH REMAINS IN THE COLUMN IN THE 850-500 MB LAYER SO MAY NOT BE THE MOST IDEAL COOLING. IN THIS AREA MENTIONED PATCHY FROST TUESDAY WILL START OFF SUNNY BUT SOME HIGH CLOUDS WILL ADVANCE EAST AHEAD OF NEXT SHORT WAVE MOVING EAST. TEMPS WILL RUN A FEW DEGREES BELOW AVERAGE. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 304 AM CDT MON SEP 28 2015 850-700 MB WARM ADVECTION WILL RESULT IN MOISTURE INCREASE LATER TUES NIGHT AND MORE SO INTO WEDNESDAY. BUT MOISTURE IS MORE MID LEVEL AND NOT LOW LEVEL. BUT A SHORT WAVE MOVING THRU SHOULD BE ENOUGH TO GENERATE A FEW SHOWERS WED-WED NIGHT. FOR THURSDAY THROUGH SUNDAY...GENERAL FLOW PATTERN OVER THE NORTHERN PLAINS LOOKS FAIRLY WEAK THROUGH THE LONG TERM PERIOD. NATIONAL EXTENDED DISCUSSION TALKS ABOUT THE LACK OF RUN TO RUN MODEL CONTINUITY WITH A HIGH DEGREE OF MODEL TO MODEL SPREAD...WHICH RESULTS IN A LOW CONFIDENCE FORECAST. ON THIS END...MODELS SEEM TO BE FAVORING A DRIER SOLUTION DUE TO SFC HIGH PRESSURE TO THE NE OF THE FA. THIS WOULD BRING A DRIER E-NE WIND FLOW TO THE AREA AND LIKELY NOT MUCH PCPN. TEMPS LOOK TO BE AROUND NORMAL FOR EARLY OCTOBER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1231 PM CDT MON SEP 28 2015 NW WINDS THIS AFTERNOON WITH GUSTS TO AROUND 20KTS. WINDS DECOUPLE AT SUNDOWN WITH HIGH PRESSURE MOVING INTO THE NORTHERN PLAINS OVERNIGHT. SKC TO SCT CIRRUS OVERNIGHT WITH NEARLY CALM WINDS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...DK SHORT TERM...RIDDLE LONG TERM...GODON/RIDDLE AVIATION...JK
Hazardous weather outlook, Sep 28, 5:15 AM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 515 AM CDT MON SEP 28 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291015- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 515 AM CDT MON SEP 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT FROSTY NIGHT AHEAD THIS MONDAY NIGHT AND EARLY TUESDAY AS HIGH PRESSURE SETTLES OVER THE AREA. COLDEST TEMPEATURES FROM 30 TO 34 DEGREES EXPECTED OVER NORTHEASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. LOCALLY COLDER IN SOME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 2:29 PM CDT | Freeze Warning | FGF | Beltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Mahnomen and 6 more | 18 hr |
Nearby
Frost Advisories in North Dakota, 2015Frost Advisories in Minnesota, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.